# SDR SWAA2021081500178

- Difficulty date: July 9, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 500D; L.B.L. 23 - R.B.L. 23; W.L. 154. / REMOVED AND REPLACED NEW FCB AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT BS500D LBL23-RBL23 ITEM 7530142 PO #795904 IAW SRM 51-40-02 AND DWG 143A9481 REV.A. 80641U 15JUL20
